# SDR SWAA2024112772224

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 35,266 hours, 16,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FUSELAGE EMERGENCY EXIT LIGHT ADJACENT TO R2 DOOR.   R & R POWER SUPPLY FUSE IAW AMM 33-51-06; OPS CHK OK.
